# SDR SWAA074542

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 64,322 hours, 58,895 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RIGHT WING NR 4 L/E SLAT CRACKED AT OUTBOARD END.  REPAIRED SLAT PER SWA EA.
